# SDR SWIA202156854

- Difficulty date: January 21, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 43,808 hours, 36,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT F.S. 484.00 CRACKED BETWEEN LBL27 AND LBL36   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED INTERCOSTAL CLIP AT F.S. 484.00 REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
